# SDR ASAA2024041849838

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL IS CORRODED @ STA727 TO STA727C+6. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT L/H TRANSITION PANEL @ STA727 TO STA727C+6 IAW B737-800 SRM 53-00-55-1A-2. ORIG THICKNESS: .040 IAW B737-800 SRM 53-60-53-IO-2. 100% MAT LOSS AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-50-1A-2 .4.A.2. REPAIRED TRANSITION IAW B737-800 SRM 53-00-53-2R-5    DOT REMOVED.
